# SDR REXA2020011060044

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 24,346 hours, 24,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS NOT WORKING
DEFERRED CABIN EMERGENCY LIGHTS IAW MEL 33-51-1A. PLACARD INSTALLED  MM02 UPDATED MOC MOC NOTIFIED 100888...CHARGED CABIN EMERGENCY POWER  SUPPLY BATTERIES IAW CMM 25-60-03. CABIN EMERGENCY LIGHTS OP CHECK   GOOD IAW AMM 33-51-04 TS#006276. REMOVED FROM MM02 MXC NOTIFIED 100888
